# SDR R61A202101150051

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 34,141 hours, 26,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012491
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,216 hours, 8,347 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT ID EMERGENCY LIGHT NOT WORKING.  R & R ELPU NR 1, PER AMM 33-50-01.
